# SDR WX0A2021092073837

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 45,931 hours, 33,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY (13WL) FAILED DURING EMERGENCY LIGHT TEST / EMERGENCY LIGHT BATTERY (13WL) REPLACED IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHK GOOD"
